Everyday at 9 am my brain is wide awake, though I cant fall asleep untill well past 4 am.
But the rest of my body is like zombiefied from lack of rest :(
Oh these pills wouldn't affect you if your brain isn't broken, they are merely SSRIs. They also fixed my hot flushes and heart palpitations I was having and literally felt like I had an ice pack applied to my head, and I'm only on the starting half dosage because the first week is extremely rough with terrible side effects.
Hurry up and double meh dosage!!!1111oneoneone.
I still have to lie in bed though because my body is aching. They do cause muscle pain as a side effect which can take up two weeks to get used to the pills and for the side effects to go away, but then also if you suddenly stop taking them, you get 10x worse withdrawal symptoms and stuff.
So really, you do not want these pills.
(b) Personal abuse, foul language, inappropriate subject matter, obscene, harassing, threatening, hateful, or discriminatory or defamatory remarks of any nature ... are not permitted.
- PoE TOS.
Last edited by bhavv on February 11, 2014 12:49 PM